# SDR C2XA07IA114

- Difficulty date: April 16, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 20,903 hours, 15,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79101
- Condition: Discharged
- Location: Cabin
- Part time: 7,681 hours, 7,532 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BNA - DURING MAINTENANCE INSPECTION THE NUMBER TWO EMERGENCY LIGHT BATTERY WAS FOUND TO BE NOT HOLDING A CHARGE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
